Ok well i have been on birth control for about 2 years now. I havent had a period in 2 years either, my doctor told me i didn't have to go off my pills if i didn't want to. I had sex about 3 week ago, i think..this week i have had brownish discharge. i was in the shower in the morning and noticed it, at first it was kind of red but after getting out of the shower it stayed brown all day. it wasnt a lot but im really freaked out. I took a pregnancy test yesterday and it said i wasnt pregnant. im taking another one next week just be sure. I don't understand how there would be a chance of me being pregnant bc the hormones in my pills stop you from ovulating and since i keep taking it i shouldnt ovulate at all..i think. I just really need some help and someone to tell me what the brownish discharge could be..ive been really stressed out with this too so im also wondering if that could cause it. Please help me...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.